# SDR QMLA2011052411060

- Difficulty date: May 24, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N117UP
- Make and model: Bolkms BK117C1
- Aircraft serial: 7508
- Aircraft time: 6,183 hours, 30,014 cycles
- Engine: Tmeca ARRIEL1E2
- Engine time: 10,241 hours, 18,618 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 0164548780
- Part serial: C895B
- Condition: Defective
- Location: Nr1 Engine
- Part time: 2,147 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ABOUT 4 MINUTES INTO FLIGHT STRAIGHT AND LEVEL NR 1 ENGINE ROLLED BACK TO 74 PERCENT N1 UNCOMMANDED.  NR1 ENGINE LOW LIGHT ILLUMINATED. PILOT CONFIRMED PCL WAS IN FULL FORWARD FLY POSITION AND ATTEMPTED TO BEEP NR1 ENGINE UP USING ENGINE TRIM SWITCH, ENGINE REMAINED AT 74 PERCENT N1. PILOT RETURNED TO BASE AND PERFORMED EMERGENCY OEI RUN ON LANDING WITHOUT INCIDENT.  MECHANIC PERFORMED INSPECTION OF ACFT AND FOUND NO OBVIOUS CAUSE FOR THIS MALFUNCTION.  TECHNICAL WAS CONTACTED AND CAME OUT TO THE ACFT.  AFTER CONDUCTING TESTS HE CONCLUDED THE FUEL CONTROL WAS FAULTY. REPLACEMENT FUEL CONTROL DID INDEED RESOLVE THE PROBLEM.
